| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
It was reported that the drive support cap has came loose at the moment when she was changing the infusion set.The customer blood glucose level was 200 mg/dl.The insulin began to leak through the drive support cap.The customer was advised that the pump will need to be replaced and was advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement.Device received with loose drive support disk.